Commutation Properties of Dilation
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 112 | Monthly Hits: ⮙11

Research Paper | Mathematics | India | Volume 8 Issue 6, June 2019

Commutation Properties of Dilation

Md. Ilyas, lshteyaque Ahmad

Commutation Properties of Dilation

Keywords: Commutation Properties of Dilation

Edition: Volume 8 Issue 6, June 2019

Pages: 1491 - 1492

Share this Article

How to Cite this Article?

Md. Ilyas, lshteyaque Ahmad, "Commutation Properties of Dilation", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20198064, Volume 8 Issue 6, June 2019, 1491 - 1492

Enter Your Registered Email Address







Top